Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Paducah, KY

July 7, 2015Massac County, Illinois; Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this flash flood warning at Jul 7, 2015, 5:10 AM CDT for Massac County, Illinois; Ballard County, McCracken County, Kentucky. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 5:10 AM CDT (10:10 UTC)
Expired
Jul 7, 2015, 9:15 AM CDT
In force
4 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Massac County, IL, Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 5 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:11 AM CDTHEAVY RAIN 2.37West Paducah, KY
Jul 7, 5:50 AM CDTFLASH FLOODPaducah, KYFRIENDSHIP ROAD AND SENECA LANE COMPLETELY UNDER WATER AND IMPASSABLE.
Jul 7, 5:56 AM CDTFLASH FLOODPaducah, KYNEW HOLT ROAD UNDERWATER. FIRE AND RESCUE VEHICLES UNABLE TO NAVIGATE ACROSS.
Jul 7, 6:00 AM CDTHEAVY RAIN 5.443 Ene Paducah, KYWATER FRONT RIVER GAUGE 2 ENE PADUCAH /PAHK2/
Jul 7, 6:04 AM CDTHEAVY RAIN 2.98West Paducah, KY
Jul 7, 6:52 AM CDTFLASH FLOODPaducah, KYMADISON STREET IMPASSABLE. WATER UP TO HOMES. REPORT VIA SOCIAL MEDIA REPORT WITH PHOTOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1474 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WGUS53 KPAH 071010
FFWPAH
ILC127-KYC007-145-071215-
/O.NEW.KPAH.FF.W.0024.150707T1010Z-150707T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
510 AM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 715 AM CDT
    
* AT 509 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. OVER TWO INCHES OF RAIN HAS 
  ALREADY FALLEN. FLASH FLOODING MAY BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PADUCAH...METROPOLIS...LA CENTER...WICKLIFFE...REIDLAND...LONE
  OAK...BROOKPORT...BARLOW...HENDRON...LOVELACEVILLE...MASSAC...WEST
  PADUCAH...WOODLAWN-OAKDALE...KEVIL...JOPPA AND BLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3692 8908 3697 8910 3701 8917 3705 8918
      3718 8907 3723 8898 3720 8855 3711 8849
      3707 8851 3708 8856 3707 8857 3703 8852
      3702 8848 3694 8849 3695 8882 3693 8897
      3693 8907

$$
2 follow-up statements
167 
WGUS73 KPAH 071126
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
626 AM CDT TUE JUL 7 2015

ILC127-KYC007-145-071215-
/O.CON.KPAH.FF.W.0024.000000T0000Z-150707T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-BALLARD KY-MCCRACKEN KY-
626 AM CDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHERN MASSAC...BALLARD AND MCCRACKEN COUNTIES...

MANY ROADS ACROSS MCCRACKEN COUNTY AND THE PADUCAH AREA HAVE BEEN 
REPORTED AS WATER COVERED AND IN SOME CASES IMPASSABLE. THE RAIN HAS 
ENDED FOR THE TIME BEING. HOWEVER IT WILL TAKE SOME TIME FOR THE 
HIGH WATER TO RECEDE. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PADUCAH...METROPOLIS...LA CENTER...WICKLIFFE...REIDLAND...LONE OAK...
BROOKPORT...BARLOW...HENDRON...LOVELACEVILLE...MASSAC...WEST
PADUCAH...WOODLAWN-OAKDALE...KEVIL...JOPPA AND BLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE ACROSS A WATER COVERED ROAD. YOUR CAR MAY BE STRANDED OR 
SWEPT OFF THE ROAD. 

&&

LAT...LON 3692 8908 3697 8910 3701 8917 3705 8918
      3718 8907 3723 8898 3720 8855 3711 8849
      3707 8851 3708 8856 3707 8857 3703 8852
      3702 8848 3694 8849 3695 8882 3693 8897
      3693 8907

$$
418 
WGUS53 KPAH 071202
FFWPAH
ILC127-KYC007-145-071415-
/O.EXT.KPAH.FF.W.0024.000000T0000Z-150707T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
702 AM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 915 AM CDT
    
* NUMEROUS ROADS REMAIN WATER COVERED AND IN MANY CASES IMPASSABLE 
  AND EXTREMELY HAZARDOUS. MANY ROADS ACROSS THE GREATER PADUCAH 
  AREA ARE FLOODED...INCLUDING ALONG EXIT 4 NEAR APPLEBEES. MADISON 
  STREET...BUCKNER LANE...ROADS IN FRONT OF BAPTIST HEALTH ARE 
  FLOODED AS WELL. WATER WAS UP NEAR HOMES ALONG MADISON STREET.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PADUCAH...METROPOLIS...LA CENTER...WICKLIFFE...REIDLAND...LONE
  OAK...BROOKPORT...BARLOW...HENDRON...LOVELACEVILLE...MASSAC...WEST
  PADUCAH...WOODLAWN-OAKDALE...KEVIL...JOPPA AND BLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3692 8908 3697 8910 3701 8917 3705 8918
      3718 8907 3723 8898 3720 8855 3711 8849
      3707 8851 3708 8856 3707 8857 3703 8852
      3702 8848 3694 8849 3695 8882 3693 8897
      3693 8907

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:04 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 7, 3:04 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
304 AM CDT TUE JUL 7 2015

.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)
ISSUED AT 304 AM CDT TUE JUL 7 2015

ANOTHER ROUND OF WET WEATHER IS EXPECTED IN THE SHORT TERM PORTION
OF THE FORECAST. LOCALLY HEAVY RAINFALL IS LIKELY. THE BULK OF THE
RAINFALL IS FORECAST TODAY THROUGH WEDNESDAY EVENING...FOLLOWED
BY SCATTERED ACTIVITY THURSDAY.

AS OF 2 AM...THE FIRST ROUND OF CONVECTION IS FIRING UP IN EXTREME
WESTERN KENTUCKY. THE HIGH-RES MODELS HAVE DONE A GOOD JOB
FORECASTING THESE STORMS...INCLUDING THEIR TIMING AND AREAL
PLACEMENT. THE STORMS ARE FORECAST TO DEVELOP AND SPREAD
EAST/NORTHEAST ACROSS THE REMAINDER OF WEST KENTUCKY AND ADJACENT
PORTIONS OF SRN ILLINOIS AND SW INDIANA.

AFTER THE EARLY MORNING STORMS EXIT OUR REGION...A SURFACE COLD
FRONT WILL MOVE SOUTHEAST TO NEAR A KMVN/KMDH/KPOF LINE EARLY THIS
EVENING. A MORE WIDESPREAD AREA OF SHOWERS AND STORMS WILL PRECEDE
THE FRONT THIS AFTERNOON. LOCALLY HEAVY RAINFALL APPEARS TO BE A
GOOD BET GIVEN VERY HIGH PRECIP WATER VALUES AND MODERATELY STRONG
LOW LEVEL INFLOW FROM 30 TO 35 KNOTS.

THE MODELS ARE IN EXCELLENT AGREEMENT THAT THE FRONT WILL STALL
ACROSS WESTERN KENTUCKY LATE TONIGHT...BUT CONVECTIVE OUTFLOW MAY
PUSH THE EFFECTIVE BOUNDARY INTO TENNESSEE. IN ANY CASE...PRECIP
COVERAGE IS FORECAST TO DIMINISH OVERNIGHT AS THE AIR MASS
STABILIZES NORTH OF THE EFFECTIVE BOUNDARY.

ON WEDNESDAY AND WEDNESDAY NIGHT...A WEAK SURFACE LOW WILL DEVELOP
AND MOVE NORTHEAST ACROSS CENTRAL ILLINOIS. THIS LOW WILL SERVE TO
PULL THE FRONT NORTHWARD ACROSS OUR REGION ON WEDNESDAY. THE MODELS
ARE IN STRONG AGREEMENT THAT CONVECTION WILL DEVELOP ALONG AND
NORTH OF THE WARM FRONT DURING THE AFTERNOON ACROSS ILLINOIS AND
MISSOURI. THE STORMS WILL DIMINISH OR MOVE OUT WEDNESDAY NIGHT.
THE MAXIMUM STORM TOTAL RAINFALL AMOUNTS /TODAY THROUGH
WEDNESDAY/ ARE FORECAST TO OCCUR IN SOUTHEAST MO AND SOUTHERN IL.
WPC GUIDANCE AND OFFICE GRIDDED QPF HAVE BEEN CONSISTENTLY
INDICATING AROUND TWO INCHES ALONG AND NORTHWEST OF A KMVN/KMDH
LINE...AS WELL AS NW OF KCGI. EVEN THOUGH THE GROUND IS VERY
MOIST...THESE AMOUNTS ARE MARGINAL FOR FLASH FLOODING. WILL
MENTION HEAVY RAINFALL IN THE GRIDS AND HWO...AND HOLD OFF ON A
FLASH FLOOD WATCH.

ON THURSDAY AND THURSDAY NIGHT...PRECIP COVERAGE SHOULD TEND TO BE
MORE SCATTERED AS UPPER LEVEL RIDGING STARTS TO EXPAND NORTH.
HOWEVER...THE REMNANTS OF THE WEAK FRONTAL BOUNDARY WILL STILL BE
OVER OUR REGION. WILL KEEP POPS IN THE CHANCE CATEGORY THURSDAY IN
ALL AREAS...AND THEN LIMIT PRECIP CHANCES TO NORTHERN AND CENTRAL
COUNTIES THURSDAY NIGHT.

GIVEN ALL THE CLOUDS AND PRECIP...DIURNAL TEMP RANGES WILL BE
QUITE SMALL...ON THE ORDER OF 10 DEGREES OR SO. IN THE AREAS OF
HIGHEST QPF AND CLOUD COVER...DAYTIME HIGHS WILL GENERALLY BE
AROUND 80 WITH OVERNIGHT LOWS AROUND 70.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 304 AM CDT TUE JUL 7 2015

MODEL PREFERENCE - A BLEND OF THE 00Z GEFS AND 12Z ECMWF WITH A
MINOR INCORPORATION OF THE 00Z ECMWF. H5 RIDGE OVER THE SE U.S. AT
THE START OF THE PERIOD...WILL DRIFT WEST AND EVENTUALLY ALLOW MORE
PROMINENT NW FLOW TO DEVELOP ACROSS THE UPPER MIDWEST...GREAT LAKES
AND NORTHEAST U.S.

HAVE JUST A SMALL CHANCE OF CONVECTION FAR NORTH...I64 FRIDAY AS A
WARM FRONT IS FORECAST TO MOVE NE. FRIDAY NIGHT THROUGH THE WEEKEND
WE ANTICIPATE MAINLY DRY...HOT HUMID WEATHER GIVEN THE STRENGTH OF
THE UPPER HIGH AND THE DRIER AIRMASS FORECAST TO ACCOMPANY IT.
CERTAINLY CANNOT RULE OUT ISOLATED HEAT OF THE DAY CONVECTION WITH
COVERAGE GENERALLY AOB 10 PERCENT. WITH NW FLOW ALOFT MORE OF AN
INFLUENCE SUNDAY NIGHT THROUGH MONDAY...WILL INTRODUCE LOW CHANCE
CONVECTIVE POPS IN CONJUNCTION WITH THE MODELS DEPICTION OF A FRONT
APPROACHING FROM THE NORTH. TEMPS WILL BE A BLEND OF MOS AND
EXISTING NUMBERS FROM THE PREVIOUS FORECAST.

&&

.AVIATION...
ISSUED AT 304 AM CDT TUE JUL 7 2015

A ROUND OF SHOWERS AND STORMS IN THE KPAH/KCGI AREAS WILL MOVE
NORTHEAST...LIKELY AFFECTING THE KEVV/KOWB AREAS LATER THIS
MORNING. AREAS OF MVFR CIGS HAVE DEVELOPED OUTSIDE THE STORMS
ACROSS SE MISSOURI. THESE LOW CLOUDS WILL MOVE
EAST/NORTHEAST...AND MAY OCCASIONALLY AFFECT ALL TAF SITES
THROUGH MID MORNING.

A PERIOD OF VFR CONDITIONS IS EXPECTED LATE THIS MORNING AND
DURING THE MIDDAY HOURS...FOLLOWED BY AN AREA OF SHOWERS AND
STORMS ASSOCIATED WITH A SOUTHEASTWARD MOVING COLD FRONT. LOW
CLOUDS ARE LIKELY TO BECOME WIDESPREAD AS THE COLD FRONT ARRIVES
THIS EVENING. AT THIS TIME...MVFR CONDITIONS APPEAR MOST LIKELY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...MY
LONG TERM...CN
AVIATION...MY
Hazardous weather outlook, Jul 7, 4:15 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
415 AM CDT TUE JUL 7 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-080915-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
415 AM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME NUMEROUS TODAY AND TONIGHT. SOME STORMS
WILL PRODUCE LOCALLY HEAVY RAIN. ONE TO TWO INCHES OF RAIN ARE
POSSIBLE. A FEW OF THE STRONGEST STORMS MAY PRODUCE GUSTY WINDS
DURING THE AFTERNOON AND EARLY EVENING HOURS.

MINOR TO MODERATE FLOODING CONTINUES ON SEVERAL RIVERS. PLEASE
REFER TO THE LATEST FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ON WEDNESDAY WILL PRODUCE MORE LOCALLY HEAVY
RAINFALL. STORM-TOTAL RAINFALL AMOUNTS THROUGH WEDNESDAY WILL BE
AROUND TWO INCHES IN SOME AREAS...ESPECIALLY IN SOUTHEAST MISSOURI
AND PARTS OF SOUTHERN ILLINOIS.

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY...AND THEN AGAIN ON
MONDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS AND ANY FLOODING THAT
MAY OCCUR.

In the hours before

Special weather statement, Jul 7, 4:44 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
444 AM CDT TUE JUL 7 2015

KYZ004>006-071030-
BALLARD KY-GRAVES KY-MCCRACKEN KY-
444 AM CDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BALLARD...MCCRACKEN...
NORTHEASTERN GRAVES...NORTHWESTERN MARSHALL AND SOUTHWESTERN
LIVINGSTON COUNTIES UNTIL 530 AM CDT...

AT 443 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA CENTER...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THE WINDS COULD BRING DOWN A TREE OR TWO GIVEN SATURATED GROUND
CONDITIONS.

LOCATIONS IMPACTED INCLUDE...
PADUCAH...LA CENTER...REIDLAND...LONE OAK...WEST PADUCAH...
WOODLAWN-OAKDALE...HENDRON...MASSAC AND KEVIL.

LAT...LON 3700 8900 3718 8897 3717 8878 3714 8873
      3714 8870 3711 8861 3706 8855 3705 8855
      3703 8852 3702 8848 3691 8849
TIME...MOT...LOC 0943Z 277DEG 29KT 3709 8889

CN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:20 AM CDTFlash Flood WarningPAHMassac, Pope4 hr
Jul 7, 6:11 AM CDTAreal Flood AdvisoryPAHHardin, Pope3 hr
Jul 7, 10:42 AM CDTAreal Flood AdvisoryPAHGallatin, Hardin2 hr
Jul 7, 11:23 AM CDTFlash Flood WatchPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more38 hr
Jul 7, 12:16 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Pope, Saline, Williamson3 hr
Jul 7, 2:40 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union2 hr
Jul 7, 3:20 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Pope, Saline, Williamson115 min
Jul 7, 3:26 PM CDTFlash Flood WarningPAHMassac3 hr
Jul 7, 4:44 AM CDTSpecial Weather StatementPAHMcCracken46 min
Jul 7, 4:50 AM CDTSevere Thunderstorm WarningPAHBallard, McCracken15 min
Jul 7, 5:37 AM CDTSpecial Weather StatementPAHLivingston23 min
Jul 7, 9:01 AM CDTAreal Flood WarningPAHMcCracken119 min
Jul 7, 1:34 PM CDTAreal Flood AdvisoryPAHCrittenden, Daviess, McLean, Webster3 hr
Jul 7, 4:10 PM CDTAreal Flood AdvisoryPAHCalloway, Crittenden, Graves, Livingston, Lyon, Marshall3 hr
Jul 7, 5:32 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg43 min
Jul 7, 5:47 PM CDTSpecial Weather StatementPAHHopkins43 min

Nearby

Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.